# SDR IPXA2015052889497

- Difficulty date: May 12, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 15,871 hours, 10,103 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN CROSSBEAM LT FRAME 79, Y1580 IS CRACKED,  REPAIRED IAW EO 5310-57466-A.
